Per citar aquest document: http://ddd.uab.cat/record/5140
Enveloppe galoisienne d'une application rationnelle de P1
Casale, Guy

Data: 2006
Resum: Galoisian envelope of a rational map. In 2001, B. Malgrange defines the D-envelope or galoisian envelope of an analytical dynamical system. Roughly speaking, this is the algebraic hull of the dynamical system. In this short article, the D-envelope of a rational map R: P 1 → P 1 is computed. The rational maps characterised by a finitness property of their D-envelope appear to be the integrable ones.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 191-202, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50106_10


12 p, 168.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2016-06-12



   Favorit i Compartir